# SDR DALA1128329871

- Difficulty date: April 6, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SIDE BRACE UPPER ATTACH POINT HAS PITTED CORROSION ON AFT LUG.  R & R LT MLG-SIDE BRACE IAW AMM 32-11-01.  R & R LT MLG SIDE-BRACE-FIXED STRUT ARM IAW AMM 32-11-00.
